# SDR YENA2024101401343

- Difficulty date: October 14, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 87,554 hours, 33,033 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#927, EWR-MCO. 'DIRTY SOCK FUME IN FLT DECK SMELLED ON FINAL APPROACH. STARTED APU & APU BLEED AND SMELL DISSIPATED; T/S PER INFO NOTICE 2017-T015K. FOUND APU TO BE THE CULPRIT. REF LP 4060018-2 FOR APU RESOLUTION. PERFORMED A ECS DECONTAMINATION PROCEDURES PER AMM 21-00-00. OPS CKS OK. NO OTHER SMELL OR FAULT FOUND. A/C OK TO CONT SVC.'
